# SDR UALA2010011500184

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 47,924 hours, 13,297 cycles
- Engine: Pwa PW2037
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Condition: Out Of Rig
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT FWD OVERWING EXIT DOOR PULL HANDLE CABLE JAM NUT NOT SAFETIED.  SAFETIED LT OVERWING EXIT DOOR PULL HANDLE CABLE.  OP CHECKS NORMAL.
